MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG EASYPUMP; PUMP, INFUSION, ELASTOMERIC

B. BRAUN MELSUNGEN AG EASYPUMP; PUMP, INFUSION, ELASTOMERIC
Catalog Number 4540040-02
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number: (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
 
Event or Problem Description
According to the complainant, during disinfection, particles were observed in the infusion line of the pump.No patient complications were reported as a result of the event.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number: (b)(4).Multiple photos were submitted to the manufacturer for evaluation.Two photos were provided showing an easypump ii sample that was filled with clear solution, observed with a particle on its outer shell.These photos were enlarged to fit the size of an actual pump for measuring the particle; the estimate particle size was 0.6 mm².According to test specification in the non-fluid path, no contaminant with a size greater than 0.8 mm² is allowed.Therefore, the sample within the photo is still within specification.Five photos were provided showing easypump ii samples filled with a clear solution, observed with a nylon film at the o-ring of these pumps.The end of the nylon film will thicken and form a thick white layer upon assembly due to the heat applied during the nylon wrapping process.This is a normal condition of nylon film after production.As no sample was received, further investigation is not possible for this issue.One photo was provided showing an easypump ii sample that was filled with a clear solution, observed with a dark particle on its tube.The tube was attached onto the outer shell of the sample by a white tape.The photo was enlarged to fit the size of an actual pump for measuring the particle; the estimated particle size is 0.4 mm².According to test specification, only one contaminant smaller or equal to 0.5 mm² is allowed.Therefore, the contaminant is still within specification.A review of the device history record (dhr) was performed for the reported lot number and no abnormalities or non-conformance's were noted during the in process or final product inspection.Based on the investigation of the photos, the samples within are still within specification and the complaint is considered not confirmed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
EASYPUMP
Common Device Name
PUMP, INFUSION, ELASTOMERIC
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen, hessen 34212
GM  34212
Manufacturer (Section G)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen, hessen 34212
GM   34212
Manufacturer Contact
jonathan severino
901 marcon blvd
allentown, PA 18109
4847197287
MDR Report Key23366286
Report Number9610825-2025-00617
Device Sequence Number9931929
Product Code MEB
UDI-Device Identifier04046964448942
UDI-Public(01)04046964448942(11)241215(17)291201(10)24N15GE671
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K081905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4540040-02
Device Lot Number24N15GE671
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown